# SDR ASAA2023072044144

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,349 hours, 11,825 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG LONG TIME FAULT. FAULT CODE 76-31362. THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. ACCOMPLISHED TC 78273000, FAULT IS GONE, AND NO HISTORY THIS CLEARS PLT, SEAMC ANDY NOTIFIED.
